# SDR SIMA200804901

- Difficulty date: November 21, 2007
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 12,428 hours, 11,128 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: P1163
- Condition: Worn
- Location: Fuel Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3502 PACK 2 FAIL EICAS MESSAGE DID NOT HAVE ENOUGH FUEL TO CONTINUE ON TO CVG ELECTED TO DO AN AIR RETURN TO DFW DISC-SHORTLY AFTER TAKEOFF, NR 2 BLEED AND PACK VALVE CLOSED ANNUNCIATED ON THE EICAS.  PER AOM; CYCLED BLEED VALVE AND PACK SEVERAL TIMES.  UNSUCCESSFULLY.  NR 2 PACK VALVE WOULD NOT STAY OPEN.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED BLEED HOSE AT DUAL TEMP CONTROL VALVE PACK OPERATION CHECK GOOD IAW EMB 140 AMM 21-20-00.  AIRCRAFT RETURNED TO SERVICE.
